# SDR DXTA2013090305492

- Difficulty date: September 2, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 7,850 hours, 6,252 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "GEAR UNLOCKED" ANNUNCIATOR WOULD NOT EXTINGUISH. HYD PRESSURE ANNUNCIATOR REMAINED ON. LOWERED GEAR.  LANDING WAS NORMAL. FOUND HYD FLUID ON NOSEWHEEL.  JACKED AIRCRAFT, PERFORMED GEAR SWING, NOSE GEAR WOULD NOT LOCK. INSPECTED GEAR, CHECKED STRUT LENGTH.  INSPECTED GOOD. CHECKED NOSE STRUT SERVICE. SERVICE WAS FOUND GOOD AT 90PSI. ADJUSTED UPLOCK SWITCH. PERFORMED GEAR SWINGS, OPS CHECK GOOD. DONE IAW MM 32-31-05.
